RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2014, Volume 18, Issue 1, Pages 14–26 (Mi adm478)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

On a factorization of an iterated wreath product of permutation groups

Beata Bajorska, Vitaliy Sushchansky

Institute of Mathematics, Silesian University of Technology, Kaszubska 23, 44-100 Gliwice, Poland

Abstract: We show that if each group of permutations $(G_i, M_i)$, $i\in\mathbb{N}$ has a factorization then their infinite iterated wreath product $\mathop{\wr}\limits_{i=1}^{\infty} G_i$ also has a factorization. We discuss some properties of this factorization and give examples.

Keywords: iterated wreath product of permutation groups, factorization of groups, profinite groups.

Full text: PDF file (351 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20E22, 20E18
Received: 15.05.2014
Revised: 15.05.2014
Language:

Citation: Beata Bajorska, Vitaliy Sushchansky, “On a factorization of an iterated wreath product of permutation groups”, Algebra Discrete Math., 18:1 (2014), 14–26

Citation in format AMSBIB
\Bibitem{BajSus14}
\by Beata~Bajorska, Vitaliy~Sushchansky
\paper On a factorization of an iterated wreath product of permutation groups
\jour Algebra Discrete Math.
\yr 2014
\vol 18
\issue 1
\pages 14--26
\mathnet{http://mi.mathnet.ru/adm478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3280253}


Linking options:
  • http://mi.mathnet.ru/eng/adm478
  • http://mi.mathnet.ru/eng/adm/v18/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Bajorska, “Factorizations of self-similar groups associated to the first Grigorchuk group”, Commun. Algebr., 44:11 (2016), 5004–5026  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:155
    Full text:66
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020